# SDR 97ZZZX2393

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N847CA
- Make and model: Beech 1900D
- Aircraft serial: UE52
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 6228439003
- Condition: Failed
- Location: Fwd Fuselage
- Part time: 8,269 hours
- Component: Collins
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR INOPERATIVE.
